| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 502 and 413 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 382 mg/dl and 253 mg/dl using truemetrix meter.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 06/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (b)(6).The customer is calling because she feels that the results she is getting from the meter are reading high.The customer stated that she is battling with trying to get her blood sugar down but knows it should not be as high as the meter is reading.